# SDR AU000096

- Difficulty date: January 19, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: P1758
- Condition: Contaminated
- Location: Te Flap Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NACELLE FLAP ACTUATOR ELECTRICAL CONNECTORS PNO P1758 AND PNO P1759 CONTAMINATED WITH MOISTURE.
